# SDR FDEA201101090104

- Difficulty date: January 9, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 45,610 hours, 8,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Intermittent
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LT L1 DOOR SLIDE TEST LIGHT ASSY, INTERMITTENT.  REMOVED AND REPLACED THE REMOTE PRESSURE INDICATOR ASSEMBLY
